Hate it

Omg so ever since iv been taking certraline it's only been two days but I can't sleep AT ALLLL all last night I didn't sleep and I'm yawning like 50times every 10 mins but I'm not tired atall what the heck is happening to me I can't sleep I'm not hungry atall and I haven't even ate anything , the change from my mirtizapine atleast that made me sleep n made me hungry but then again it's made me put on so much weight. Oh I'm yawning so much and I can't sleep I'm wide awake help!!

12 Replies

oldestnewest
  • Hi, I've been taking Sertraline for about 6 weeks now for anxiety with low moods. The first 7-10 days were quite difficult with various side effects like the ones you describe such as a total inability to sleep and complete lack of appetite along with slight nausea. However I found that these subsided after a few days so maybe try sticking with it for a bit longer? Such side effects are very common especially when you first start taking SSRI meds.

    xx

  • Oh yeah I hate it!! I ain't hungry or tired atall hopefully it will wear off soon? What mg u on? Iv put so much weight on with mirtizapine hopefully I will loose weight with this right? Hope ur ok x

  • I've started on 50mg for the time being. Anxiety generally much better but still struggling with mood. Will just see how I go. I've personally lost a bit of weight but think it varies from person to person as to whether you gain or lose x

    I also had no appetite for those first few days! Could barely manage a mouthful, but it did pass. Hopefully it will for you too! Xxx

  • I find myself always waking up at night sweating racing heart the lot! Glad ur getting abit better x

  • Ahh yes horrid isn't it!? I think that's quite common too as the meds can increase symptoms of anxiety initially. Hopefully they'll start doing their job soon and you'll begin to feel better. It's just difficult at the moment but hopefully things will improve xx

  • I just feel like there's no light at the end of the tunnel😔. I feel so bad, My shoulders are so sore do u think it's where I tense so much? I keep swalloing beacise I think I can't properly 😔, I can't sleep starting this certraline and when I do I wake up in a sweat and feel like I'm about to die. Iv turned weird like say it I took a medcation or eaten some food I think I'll get a allergic reaction. Like rifht now I think I'm having a allergic reaction I properly ain't!!! I'm so paranoid about everything. Every little pain in my body thays it I'm off I just want someone to understand me how scary this feels inside

  • Hmmm sorry you're having such a hard time. I had a fair bit of muscle pain too which I know was just from muscle tension. I also had a couple of really scary panic attacks during the first few days and it sounds like that's what you might be experiencing too?? It's a horrible feeling so I empathise with you. I also understand how difficult the sleeplessness is. My mind felt like it was in overdrive and like every cell in my brain was buzzing all night!

    To be honest I almost gave up on the Sertraline after the first 6 days because of the side effects and the increased anxiety. However I decided to stick with it and things did improve. What dosage are you taking? If you're really worried you could always return to your Dr. for advice. Maybe s/he could start you on a lower dosage to try to reduce the side effects or try a different SSRI altogether?? It still is really early days if you've only been taking it for a couple of days but don't suffer in silence. Things really did get better for me after the first week though. I'm hoping they do for you too xxx

  • I feel so bad right now still!! I'm getting paranoid iv got a bloodclot in my lung and I got pains going through ribs and lungs. I feel like I'm dying I'm so scared do you think I will 😩. I'm only on 50mg then I move up to 100mg in a weeks time. I hate feeling like this it's never gone away for months no Matter what. Have u got anything to speak on other than this? It's night time I hate night time everyone's aswell I'm jusy alone awake

  • I've been taking sertraline for nearly a week now, and im suffering too, my anxiety has all but vanished, but I've had very little sleep and my mood seems really low, my appetite isn't very good, feel like im forcing myself to eat and do things, beginning to wish i had stayed on Trazadone x

  • I know I hate this feeling like this I keep waking up in sweats hearts racing!! I'm so scared iv got bloodclot in lungs how likely is it? 😔

  • It's probably very unlikely, but if you're worried about it you really should go back to tthe doc's or the emergency department, it could be anything . X

  • But I was there the other month😔 I hate feeling like this so much

You may also like...